# SDR DALA2016081406109

- Difficulty date: August 20, 2015
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 69,462 hours, 51,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND EMANATING FROM 3 FASTENER HOLES AT BS 1380 AND L-14R.  ERA 538627-14, SECTION I ISSUED FOR REPAIR ALONG LONGERON 14R SKIN LAP JOINT, AT STA 1380.
